# SDR AALA202512016671

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,659 hours, 17,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT JUMPSEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FRONT JUMPSEAT  FLASHLIGHT BATTERY. PER AMM25-64-00.
